SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

V. A. Osipov, “An Exact Solution for a Fractional Disclination Vortex,” Physics Letters A, Vol. 193, No. 1, 1994, pp. 97-101. doi:10.1016/0375-9601(94)00664-4

has been cited by the following article: